On an asymptotically linear elliptic Dirichlet problem
Zhitao Zhang,
Shujie Li,
Shibo Liu and
Weijie Feng
Abstract and Applied Analysis, 2002, vol. 7, 1-8
Abstract:
Under very simple conditions, we prove the existence of one positive and one negative solution of an asymptotically linear elliptic boundary value problem. Even for the resonant case at infinity, we do not need to assume any more conditions to ensure the boundness of the (PS) sequence of the corresponding functional. Moreover, the proof is very simple.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/825891.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/825891.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:825891
DOI: 10.1155/S1085337502207046
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().